MathSciNet Relay Station
MathSciNet bibliographic data
MR144949 (26 #2489) 20.52
Baumslag, Gilbert On the residual finiteness of generalised free products of nilpotent groups. Trans. Amer. Math. Soc. 106 1963 193–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement